# SDR NACA2024012600002

- Difficulty date: January 26, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 77,821 hours, 18,030 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Weak
- Location: Right
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HF VERY WEAK, COULD NOT CONTACT SFO WHEN IN ETOPS. RIGHT HF OPS CHECK GOOD PER FIM 23-11 FAULT TREE 804 AND AMM 23-11-00 OPS CHECK NORMAL.
